# SDR 04FDEA02086

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC01542
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 8-5740-80575 WINGS RT INBD FLAP OUTBD HINGE UPPER HOLE LUG CORROSION REPAIR P/N ARC0154-2.  COMPLIED WITH EA 8-5740-80575.
